|Journal title||Bulletin of Applied Mathematics and Mathematics Education|
|Abbreviation||Bull. Appl. Math. Math. Educ.|
|Frequency||2 issues per year (April and October)|
|ISSN||e-ISSN 2776-1029 p-ISSN 2776-1002|
|DOI||prefix 10.12928 by Crossref
|Editor in chief||Joko Purwadi|
|Publisher||Universitas Ahmad Dahlan|
|Citation Analysis||Google Scholar| Dimensions|
Bulletin of Applied Mathematics and Mathematics Education (e-ISSN 2776-1029, p-ISSN 2776-1002) is a peer-refereed open access international journal which invites mathematicians and mathematics educators to disseminate their theoretical and practical research in the field of applied mathematics and mathematics education. It publishes twice in a year, in April and October. The journal accepts original articles written in English which have not been published and not under consideration to be published in another journal or proceedings. All submitted articles which meet these criteria will be double-blind reviewed by at least two international reviewers before the editor(s) decided to accept or to reject them. We are looking forward to see your contribution in the journal.
Volume 2 Number 2 2022 has been available online since 15 December 2022. It consists of 5 papers from 2 countries (Indonesia and Malaysia).
Author has to make sure that the article has been well-prepared using BAMME's template and followed the author guidelines. The article shall have been carefully proofread such that it has English soundness. Editor will ask the author to re-check its translation if it is needed. The article shall also have been similarity-checked using any reliable tool (Plagiarism CheckerX or Ithenticate) and the author can upload the similarity check result as the supplementary file during submission process. If author encounter any difficulty or enquiry, please do not hesitate to contact email@example.com.
Registration and login are required to submit items online and to check the status of current submissions.
Bulletin of Applied Mathematics and Mathematics Education
Mathematics Department, Faculty of Applied Science and Technology, Universitas Ahmad Dahlan
Kampus 4 Jalan Ahmad Yani, Tamanan, Banguntapan, Bantul, Daerah Istimewa Yogyakarta 55191 INDONESIA
e-ISSN: 2776-1029 | p-ISSN: 2776-1002
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.